Modified Chebyshev rational spectral method for the whole line

Pages: 365 - 374, Issue Special, July 2003

 Abstract        Full Text (199.6K)              

Guo Ben-Yu - Department of Mathematics, Shanghai Normal University, Shanghai, China (email)
Wang Zhong-Qing - Institute of Applied Physics and Computational Mathematics, Bejing, China (email)

Abstract: A modified Chebyshev rational orthogonal system on the whole line is introduced. A rational spectral scheme for the Korteweg de Vries equation on the whole line is constructed. The convergence is proved. The numerical results show its efficiency.

Keywords:  Modified Chebyshev rational approximation, the whole line, Korteweg de Vries equation.
Mathematics Subject Classification:  65N35, 41A20, 41A25, 76B25.

Received: August 2002;      Revised: February 2003;      Published: April 2003.